# SDR 2005FA0001079

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- Aircraft time: 10,023 hours
- Engine: Cont IO520D
- Engine time: 1,537 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 53829
- Condition: Damaged
- Location: Left
- Part time: 1,537 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

PERFORMED MAGNETO CHECK AND FOUND LT MAGNETO DROPPED 500 RPM. REMOVED MAG AND FOUND IMPULSE COUPLING RIVETS SHEARED, DRIVE GEAR BUMPER RETAINER BROKEN AND BUMPERS DAMAGED. REMOVED OIL FILTER AND FOUND METAL SHAVINGS.
